# SDR AALA202110285340

- Difficulty date: October 27, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N753US
- Make and model: Airbus A319-112
- Aircraft serial: 1326
- Aircraft time: 49,226 hours, 34,486 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38007081
- Part serial: P4946
- Condition: Leaking
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: SMELLED AN ODOR ON GROUND IN MKE. DID NOT THINK IT WAS A TOXIC FUME. SMELL PERSISTED THROUGH OUT FLIGHT. ON ARRIVAL SMELL BECAME EXTREMELY PUNGENT.  CREW MEMBERS HAD A METALLIC TASTE IN MOUTH AND BURNING THROATS/EYES. SOURCE OF ODOR DETERMINED TO BE THE APU.  (OPEN)
